# SDR UPS01836944

- Difficulty date: September 8, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN FLOOR PNL ATTACH ANGLE HAS CORROSION AROUND NP'S AND MISDRILLED HOLES AT STA 25 AND BW LBL 14-LBL23 IN FRONT L RADIO RACK     BLEND AREA TO RMV CORROSION FOUND OUT OF LIMITS IAW 53-2-1 RMVD FLR SUPPORT IAW DC8 SRM 51-1-20D FABBED -17 & -7 ANGLES IAW DAC DWG 5645 828 & 5888479 ALODINED AND PRIMED IAW 51-1-8 INSTALLED ANGLES IAW DC 8 SRM 51-1-20D & 51-3-0
